order relation of fuzzy number and decomposition theorem were drawn on in this article to discuss the convergence and divergence of the series of complex fuzzy-valued function.Necessary and sufficient conditions of the convergence
uniform convergence and absolute convergence for the series of complex fuzzy-valued functions were provided.The linear character of the convergence of the complex fuzzy-valued functions and the comparison theorem of the convergence and divergence of the series of the complex fuzzy-valued functions were obtained.The conclusions extend the basic concepts of fuzzy mathematics
and enrich the basic theory of complex fuzzy-valued function series.
关键词
Keywords
references
吴从火斤,马明.模糊分析学基础[M].北京:国防工业出版社,1991.
毕淑娟.复模糊数及其收敛性[J].数学的实践与认识,2007,37(1):126-133.Bi Shujuan.The complex fuzzy numbers and conver-gence[J].Mathematics in Practice and Theory,2007,37(1):126-133.(in Chinese)
毕淑娟,范鹰,盖功琪,等.复模糊值函数的收敛性[J].数学的实践与认识,2008,38(1):159-162.Bi Shujuan,Fan Ying,Gai Gongqi,et al.The con-vergence of complex fuzzy-valued function[J].Mathe-matics in Practice and Theory,2008,38(1):159-162.(in Chinese)
王鹏飞,殷凤,蔺小林.复模糊值函数的导数及性质[J].黑龙江大学自然科学学报,2009,26(4):486.Wang Pengfei,Yin Feng,Lin Xiaolin.Differential co-efficient and its properties of complex fuzzy valuedfunction[J].Journal of Natural Science of Hei-longjiang University,2009,26(4):486.(in Chinese)
马生全,纪金水.复区间值函数与复模糊值函数级数的一致收敛性[J].辽宁工程技术大学学报(自然科学版),2001,20(5):615-617.Ma Shengquan,Ji Jinshui.Uniform convergency inthe series of complex interal-valued function and com-plex fuzzy-valued function[J].Journal of LiaoningTechnical University(Natural Science),2001,20(5):615-617.(in Chinese)
赵治涛,吴从火斤,郝翠霞.模糊数级数的收敛性[J].吉林大学学报(理学版),2012,50(1):35-43.Zhao Zhitao,Wu Congxin,Hao Cuixia.Convergenceof the series of fuzzy numbers[J].Journal of Jilin U-niversity(Science Edition),2012,50(1):35-43.(inChinese)
Stojakovic M,Stojakovic Z.Series of fuzzy sets[J].Fuzzy Sets and Systems,2009,160(21):3115-3127.
Talo O,Basar F.Determination of the duals of classi-cal sets of sequences of fuzzy numbers and related ma-trix transformations[J].Computers and Mathematicswith Applications,2009,58(4):717-733.
熊启才,吴从火斤.模糊数级数的绝对收敛性[J].黑龙江大学自然科学学报,2008,25(3):287-290.Xiong Qicai,Wu Congxin.The absolute convergenceof Fuzzy number series[J].Journal of Natural Scienceof Heilongjiang University,2008,25(3):287-290.(in Chinese)